UNIGE document Scientific Article
previous document  unige:99919  next document
add to browser collection
Title

On integrability of 2-dimensional σ -models of Poisson-Lie type

Author
Published in Journal of High Energy Physics. 2017, vol. 1711, p. 015-24
Collection Open Access - SCOAP3
Abstract We describe a simple procedure for constructing a Lax pair for suitable 2- dimensional σ -models appearing in Poisson-Lie T-duality
Keywords Integrable Field TheoriesSigma ModelsString Duality
Identifiers
arXiv: 1709.02213
Full text
Structures
Citation
(ISO format)
SEVERA, Pavol. On integrability of 2-dimensional σ -models of Poisson-Lie type. In: Journal of High Energy Physics, 2017, vol. 1711, p. 015-24. https://archive-ouverte.unige.ch/unige:99919

23 hits

5 downloads

Update

Deposited on : 2017-12-04

Export document
Format :
Citation style :